# SDR USAA051383

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1135095
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 294-312, LBL 12 CORRODED.  REPLACE INTERCOSTAL MEMBER AND T-FITTING IAW SRM 51-10-02.  DEFECT SIZE: INTERCOSTAL HAS A 70 INCH AREA OF CORROSION.
